Access count of this item: 58

Files in This Item:
File Description SizeFormat 
0582-11.pdf373.64 kBAdobe PDFView/Open
Title: On disjoint ordered pairs of operators
Authors: Yoshino, Takashi
Author's alias: 吉野, 崇
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 582
Start page: 112
End page: 118
Appears in Collections:Linear Operator Theory and Its Vicinity

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.